# SDR AALA20090605TUL41

- Difficulty date: May 26, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N208AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49159
- Aircraft time: 77,287 hours, 41,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW GOUGE IN TOP OF STRAP AT STATION 1148 INBOARD OF RIGHT TIE DOWN TRACK.  REMOVED AND REPLACED STRAP PER SRM 51-30-05.
